# SDR UPS96421768

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B043368129
- Condition: Corroded
- Location: Bs 1720-1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DEEP CORROSION ON STR 3 LT     INSTALLED NEW PORTION OF STRINGER (P/N 65B04368-129) AND TYPICAL SPLICE REPAIR CARRIED OUT IAW SRM 53-10-03 FIG 5, FASTENERS OBTAINED FROM STA STOCK.
